MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; QUICK SWITCH VALVE, STERILE

MEDLINE INDUSTRIES LP MEDLINE; QUICK SWITCH VALVE, STERILE
Catalog Number ENFIT9000S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Broken component.
 
Additional Manufacturer Narrative
It was reported that "stop cock that connects the tube feed line to the dobhoff had broken off where the connection is closest to the dobhoff.This left part of the stock cock connected to the dobhoff and tube feeding spilled on the patients' gown and bedspread.The primary nurse was able dislodged the broken piece from the dobhoff and replaced and reconnected the tube feedings." no injury was reported related to this incident.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
QUICK SWITCH VALVE, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24193441
Report Number1417592-2026-00068
Device Sequence Number9549966
Product Code PIF
UDI-Device Identifier10193489012569
UDI-Public10193489012569
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT9000S
Device Lot Number101934489901256
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown